# SDR 99ZZZX186

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 0122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH TO BVR, SELECTED GEAR DOWN, HAD NO GREEN LIGHT ON LEFT MAIN GEAR, DID A FLY-BY, TOWER REPORTED GEAR DOWN BUT NO LANDING LIGHT.  AIRCRAFT LANDED.  WHEN LANDING, AS SOON AS AIRCRAFT TOUCHED DOWN, LEFT GREEN LIGHT CAME ON.  MAINTENANCE FOUND LEFT DOWN AND LOCK SWITCH DEFECTIVE.  REPLACED AND GEAR TEST WAS NORMAL.  ALL LIGHTS NORMAL.
